Alert archive / California / Small Craft Advisories in 2018
Small Craft Advisory 19, NWS Eureka, CA
NWS Eureka, CA issued this small craft advisory at Feb 13, 2018, 2:38 PM PST. It took effect at Feb 14, 2018, 5:00 PM PST. It was in force for 58 hr.
The area
The counties it named.
The facts
- Issued
- Feb 13, 2018, 2:38 PM PST (22:38 UTC)
- In effect from
- Feb 14, 2018, 5:00 PM PST
- Expired
- Feb 17, 2018, 2:49 AM PST
- In force
- 58 hr
- Issued by
- NWS Eureka, CA
The text
As transmitted.
690 WHUS76 KEKA 132238 MWWEKA Urgent - Marine Weather Message National Weather Service Eureka CA 238 PM PST Tue Feb 13 2018 PZZ470-475-140645- /O.NEW.KEKA.SC.Y.0019.180215T0100Z-180219T0500Z/ Pt St George to Cape Mendocino 10 to 60 nm- Cape Mendocino to Pt Arena 10 to 60 nm- 238 PM PST Tue Feb 13 2018 ...SMALL CRAFT ADVISORY IN EFFECT FROM 5 PM WEDNESDAY TO 9 PM PST SUNDAY... The National Weather Service in Eureka has issued a Small Craft Advisory, which is in effect from 5 PM Wednesday to 9 PM PST Sunday. * WINDS...N wind increasing to 15 to 25 kt with higher gusts during Wednesday night. The strong north winds will then persist through the weekend. * WAVES/SEAS...Combined seas will increase to 9 to 11 feet during Wednesday night. The elevated sea states will continue through the weekend. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 21 to 33 knots are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. && $$
13 follow-up statements
679 WHUS76 KEKA 140512 MWWEKA Urgent - Marine Weather Message National Weather Service Eureka CA 912 PM PST Tue Feb 13 2018 PZZ470-475-141315- /O.CON.KEKA.SC.Y.0019.180215T0100Z-180219T0500Z/ Pt St George to Cape Mendocino 10 to 60 nm- Cape Mendocino to Pt Arena 10 to 60 nm- 912 PM PST Tue Feb 13 2018 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 5 PM WEDNESDAY TO 9 PM SUNDAY... * WINDS...N increasing to 15 to 25 kt with higher gusts Wednesday night. Strong N winds will persist through the weekend. * WAVES...Combined seas will increase to 9 to 11 ft Wednesday night. The elevated sea state will continue through the weekend. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 21 to 33 knots are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. $$
235 WHUS76 KEKA 141034 MWWEKA Urgent - Marine Weather Message National Weather Service Eureka CA 234 AM PST Wed Feb 14 2018 PZZ470-475-141845- /O.CON.KEKA.SC.Y.0019.180215T0100Z-180219T0500Z/ Pt St George to Cape Mendocino 10 to 60 nm- Cape Mendocino to Pt Arena 10 to 60 nm- 234 AM PST Wed Feb 14 2018 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 5 PM THIS AFTERNOON TO 9 PM PST SUNDAY... * WINDS...N increasing to 15 to 20 kt with gusting to 25 to 30 kt by tonight. Strong N winds will persist through the weekend. * WAVES...Combined seas will increase to 9 to 11 ft Wednesday night. The elevated sea state will continue through the weekend. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 21 to 33 knots are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. $$
830 WHUS76 KEKA 141621 MWWEKA Urgent - Marine Weather Message National Weather Service Eureka CA 821 AM PST Wed Feb 14 2018 PZZ470-475-150030- /O.CON.KEKA.SC.Y.0019.180215T0100Z-180219T0500Z/ Pt St George to Cape Mendocino 10 to 60 nm- Cape Mendocino to Pt Arena 10 to 60 nm- 821 AM PST Wed Feb 14 2018 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 5 PM THIS AFTERNOON TO 9 PM PST SUNDAY... * WINDS...N increasing to 15 to 20 kt with gusting to 25 to 30 kt by tonight. Strong N winds will persist through the weekend. * WAVES...Combined seas will increase to 9 to 11 ft Wednesday night. The elevated sea state will continue through the weekend. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 21 to 33 knots are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. $$
931 WHUS76 KEKA 142238 MWWEKA Urgent - Marine Weather Message National Weather Service Eureka CA 238 PM PST Wed Feb 14 2018 PZZ450-455-150645- /O.EXB.KEKA.SC.Y.0019.180215T0100Z-180217T0500Z/ Pt St George to Cape Mendocino out 10 nm- Cape Mendocino to Pt Arena out 10 nm- 238 PM PST Wed Feb 14 2018 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 9 PM PST FRIDAY... The National Weather Service in Eureka has issued a Small Craft Advisory, which is in effect until 9 PM PST Friday. * WINDS...N wind 10 to 20 kt with higher gusts. Strongest winds near Cape Mendocino. Strong N winds will persist through the weekend. * WAVES...Combined seas will increase to around 9 ft tonight. Highest seas near Cape Mendocino. The elevated sea state will continue through the weekend. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 21 to 33 knots are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. $$ PZZ470-475-150645- /O.CON.KEKA.SC.Y.0019.180215T0100Z-180219T0500Z/ Pt St George to Cape Mendocino 10 to 60 nm- Cape Mendocino to Pt Arena 10 to 60 nm- 238 PM PST Wed Feb 14 2018 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PST SUNDAY... * WINDS...N increasing to 15 to 20 kt with gusts to 25 to 30 kt by tonight. Strong N winds will persist through the weekend. * WAVES...Combined seas will increase to 10 ft tonight. The elevated sea state will continue through the weekend. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 21 to 33 knots are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. $$
982 WHUS76 KEKA 150523 MWWEKA Urgent - Marine Weather Message National Weather Service Eureka CA 923 PM PST Wed Feb 14 2018 PZZ450-455-151330- /O.CON.KEKA.SC.Y.0019.000000T0000Z-180217T0500Z/ Pt St George to Cape Mendocino out 10 nm- Cape Mendocino to Pt Arena out 10 nm- 923 PM PST Wed Feb 14 2018 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM FRIDAY... * WINDS...N wind 10 to 20 kt with higher gusts. Strongest winds near Cape Mendocino. Strong N winds will persist through the weekend. * WAVES...Combined seas will increase to around 9 ft tonight. Highest seas near Cape Mendocino. The elevated sea state will continue through the weekend. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 21 to 33 knots are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. $$ PZZ470-475-151330- /O.CON.KEKA.SC.Y.0019.000000T0000Z-180219T0500Z/ Pt St George to Cape Mendocino 10 to 60 nm- Cape Mendocino to Pt Arena 10 to 60 nm- 923 PM PST Wed Feb 14 2018 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM SUNDAY... * WINDS...N 15 to 20 kt with gusts to 25 to 30 kt. Strong N winds will persist through the weekend. * WAVES...Combined seas will increase to 10 ft tonight. The elevated sea state will continue through the weekend. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 21 to 33 knots are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. $$
985 WHUS76 KEKA 151042 MWWEKA Urgent - Marine Weather Message National Weather Service Eureka CA 242 AM PST Thu Feb 15 2018 PZZ450-455-151845- /O.CON.KEKA.SC.Y.0019.000000T0000Z-180217T0500Z/ Pt St George to Cape Mendocino out 10 nm- Cape Mendocino to Pt Arena out 10 nm- 242 AM PST Thu Feb 15 2018 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PST FRIDAY... * WINDS...N wind 10 to 20 kt gusting up to 30 kt at times. Strongest winds near Cape Mendocino. Strong N winds will persist through the weekend. * WAVES...Combined seas will be around 9 ft. Highest seas near Cape Mendocino. The elevated sea state will continue through the weekend. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 21 to 33 knots are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. $$ PZZ470-475-151845- /O.CON.KEKA.SC.Y.0019.000000T0000Z-180219T0500Z/ Pt St George to Cape Mendocino 10 to 60 nm- Cape Mendocino to Pt Arena 10 to 60 nm- 242 AM PST Thu Feb 15 2018 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PST SUNDAY... * WINDS...N 15 to 20 kt with gusts to 25 to 30 kt. Strong N winds will persist through the weekend. * WAVES...Combined seas of 9 to 11 ft. The elevated sea state will continue through the weekend. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 21 to 33 knots are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. $$
487 WHUS76 KEKA 152118 MWWEKA Urgent - Marine Weather Message National Weather Service Eureka CA 118 PM PST Thu Feb 15 2018 PZZ450-455-160530- /O.CON.KEKA.SC.Y.0019.000000T0000Z-180217T0500Z/ Pt St George to Cape Mendocino out 10 nm- Cape Mendocino to Pt Arena out 10 nm- 118 PM PST Thu Feb 15 2018 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PST FRIDAY... * WINDS...N wind 10 to 20 kt gusting up to 30 kt at times. Strongest winds near Cape Mendocino. Strong N winds will persist through the weekend. * WAVES...Combined seas will be around 9 ft. Highest seas near Cape Mendocino. The elevated sea state will continue through the weekend. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 21 to 33 knots are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. $$ PZZ470-475-160530- /O.CON.KEKA.SC.Y.0019.000000T0000Z-180219T0500Z/ Pt St George to Cape Mendocino 10 to 60 nm- Cape Mendocino to Pt Arena 10 to 60 nm- 118 PM PST Thu Feb 15 2018 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PST SUNDAY... * WINDS...N 15 to 20 kt with gusts to 25 to 30 kt. Strong N winds will persist through the weekend. * WAVES...Combined seas of 9 to 11 ft. The elevated sea state will continue through the weekend. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 21 to 33 knots are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. $$
426 WHUS76 KEKA 160513 MWWEKA Urgent - Marine Weather Message National Weather Service Eureka CA 913 PM PST Thu Feb 15 2018 PZZ450-455-161315- /O.CON.KEKA.SC.Y.0019.000000T0000Z-180217T0500Z/ Pt St George to Cape Mendocino out 10 nm- Cape Mendocino to Pt Arena out 10 nm- 913 PM PST Thu Feb 15 2018 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM FRIDAY... * WINDS...N wind 10 to 20 kt gusting to 30 kt at times. Strongest winds near Cape Mendocino. Strong N winds will persist through the weekend. * WAVES...Combined seas will be around 9 ft. Highest seas near Cape Mendocino. The elevated sea state will continue through the weekend. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 21 to 33 knots are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. $$ PZZ470-475-161315- /O.CON.KEKA.SC.Y.0019.000000T0000Z-180219T0500Z/ Pt St George to Cape Mendocino 10 to 60 nm- Cape Mendocino to Pt Arena 10 to 60 nm- 913 PM PST Thu Feb 15 2018 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM SUNDAY... * WINDS...N 15 to 20 kt with gusts to 25 to 30 kt. Strong N winds will persist through the weekend. * WAVES...Combined seas of 9 to 11 ft. The elevated sea state will continue through the weekend. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 21 to 33 knots are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. $$
102 WHUS76 KEKA 161037 MWWEKA Urgent - Marine Weather Message National Weather Service Eureka CA 237 AM PST Fri Feb 16 2018 PZZ450-455-161845- /O.CON.KEKA.SC.Y.0019.000000T0000Z-180217T0500Z/ Pt St George to Cape Mendocino out 10 nm- Cape Mendocino to Pt Arena out 10 nm- 237 AM PST Fri Feb 16 2018 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PST THIS EVENING... * WINDS...N wind 10 to 20 kt gusting to 25 kt at times. Strongest winds near Cape Mendocino. * WAVES...Combined seas will be around 7 to 9 ft and gradually subside. Largest waves will be near Cape Mendocino. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 21 to 33 knots are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. $$ PZZ470-475-161845- /O.CON.KEKA.SC.Y.0019.000000T0000Z-180219T0500Z/ Pt St George to Cape Mendocino 10 to 60 nm- Cape Mendocino to Pt Arena 10 to 60 nm- 237 AM PST Fri Feb 16 2018 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PST SUNDAY... * WINDS...N 15 to 20 kt with gusts to 25 to 30 kt. Strongest winds will occur in the southern outer waters. Winds will also briefly decrease for Saturday. * WAVES...Combined seas of 8 to 11 ft. Seas will briefly subside for Saturday and then build to 13 to 20 feet Sunday into Monday morning. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 21 to 33 knots are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. $$
948 WHUS76 KEKA 161636 MWWEKA Urgent - Marine Weather Message National Weather Service Eureka CA 836 AM PST Fri Feb 16 2018 PZZ450-455-170045- /O.CON.KEKA.SC.Y.0019.000000T0000Z-180217T0500Z/ Pt St George to Cape Mendocino out 10 nm- Cape Mendocino to Pt Arena out 10 nm- 836 AM PST Fri Feb 16 2018 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PST THIS EVENING... * WINDS...N wind 10 to 20 kt gusting to 25 kt. Strongest winds near Cape Mendocino. * WAVES...Combined seas will be around 8 to 10 ft and gradually subside. Largest waves will be near Cape Mendocino. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 21 to 33 knots are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. $$ PZZ470-475-170045- /O.CON.KEKA.SC.Y.0019.000000T0000Z-180219T0500Z/ Pt St George to Cape Mendocino 10 to 60 nm- Cape Mendocino to Pt Arena 10 to 60 nm- 836 AM PST Fri Feb 16 2018 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PST SUNDAY... * WINDS...N 15 to 20 kt with gusts to 25 to 30 kt. Strongest winds will occur in the southern outer waters. Winds will briefly decrease for Saturday. * WAVES...Combined seas of 8 to 11 ft. Seas will briefly subside for Saturday and then build to 13 to 20 feet Sunday into Monday morning. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 21 to 33 knots are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. $$
839 WHUS76 KEKA 162221 MWWEKA Urgent - Marine Weather Message National Weather Service Eureka CA 221 PM PST Fri Feb 16 2018 PZZ470-475-170630- /O.EXT.KEKA.SC.Y.0019.000000T0000Z-180220T0500Z/ Pt St George to Cape Mendocino 10 to 60 nm- Cape Mendocino to Pt Arena 10 to 60 nm- 221 PM PST Fri Feb 16 2018 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 9 PM PST MONDAY... * WINDS...N 15 to 20 kt with gusts to 25 to 30 kt. Winds will briefly decrease late tonight and Saturday. Winds will increase again on Sunday and Monday. * WAVES...Combined seas of 8 to 11 ft will diminish late tonight and Saturday. A long period swell will build into the waters on Sunday and Monday. In addition to steep short period waves will build into the area from the strong northerly winds. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 21 to 33 knots are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. $$ PZZ450-455-170500- /O.CON.KEKA.SC.Y.0019.000000T0000Z-180217T0500Z/ Pt St George to Cape Mendocino out 10 nm- Cape Mendocino to Pt Arena out 10 nm- 221 PM PST Fri Feb 16 2018 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PST THIS EVENING... * WINDS...N wind 10 to 20 kt gusting to 25 kt. Strongest winds near Cape Mendocino. Winds will diminish this evening. * WAVES...Combined seas will be around 8 to 10 ft and gradually subside tonight. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 21 to 33 knots are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. $$
823 WHUS76 KEKA 170459 MWWEKA Urgent - Marine Weather Message National Weather Service Eureka CA 859 PM PST Fri Feb 16 2018 PZZ450-170600- /O.CAN.KEKA.SC.Y.0019.000000T0000Z-180217T0500Z/ Pt St George to Cape Mendocino out 10 nm- 859 PM PST Fri Feb 16 2018 ...SMALL CRAFT ADVISORY IS CANCELLED... The National Weather Service in Eureka has cancelled the Small Craft Advisory. $$ PZZ455-171100- /O.EXT.KEKA.SC.Y.0019.000000T0000Z-180217T1100Z/ Cape Mendocino to Pt Arena out 10 nm- 859 PM PST Fri Feb 16 2018 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 3 AM SATURDAY... * WINDS...N wind 10 to 20 kt gusting to 25 kt. Strongest winds near Cape Mendocino. Winds will diminish after midnight. * WAVES...Combined seas will be around 8 to 10 ft and gradually subside tonight. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 21 to 33 knots are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. $$ PZZ470-475-171300- /O.CON.KEKA.SC.Y.0019.000000T0000Z-180220T0500Z/ Pt St George to Cape Mendocino 10 to 60 nm- Cape Mendocino to Pt Arena 10 to 60 nm- 859 PM PST Fri Feb 16 2018 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM MONDAY... * WINDS...N 15 to 20 kt with gusts to 25 to 30 kt. Winds will briefly decrease late tonight and Saturday. Winds will increase again on Sunday and Monday. * WAVES...Combined seas of 8 to 11 ft will diminish late tonight and Saturday. A long period swell will build into the waters on Sunday and Monday. In addition, steep short period waves will build into the area from the strong northerly winds. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 21 to 33 knots are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. $$
910 WHUS76 KEKA 171049 MWWEKA Urgent - Marine Weather Message National Weather Service Eureka CA 249 AM PST Sat Feb 17 2018 PZZ470-171900- /O.CAN.KEKA.SC.Y.0019.000000T0000Z-180220T0500Z/ /O.NEW.KEKA.SC.Y.0020.180218T0500Z-180220T0500Z/ Pt St George to Cape Mendocino 10 to 60 nm- 249 AM PST Sat Feb 17 2018 ...SMALL CRAFT ADVISORY IN EFFECT FROM 9 PM THIS EVENING TO 9 PM PST MONDAY... The National Weather Service in Eureka has issued a Small Craft Advisory, which is in effect from 9 PM this evening to 9 PM PST Monday. * WINDS...N 5 to 15 kt increasing to 20 to 30 kt by Sunday. * WAVES...Combined seas around 8 ft today. A large and long period swell will build into the waters on Sunday and Monday. In addition, steep short period waves will build into the area from the strong northerly winds. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 21 to 33 knots are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. $$ PZZ455-171900- /O.CAN.KEKA.SC.Y.0019.000000T0000Z-180217T1100Z/ /O.NEW.KEKA.SC.Y.0020.180218T1500Z-180220T0500Z/ Cape Mendocino to Pt Arena out 10 nm- 249 AM PST Sat Feb 17 2018 ...SMALL CRAFT ADVISORY IN EFFECT FROM 7 AM SUNDAY TO 9 PM PST MONDAY... The National Weather Service in Eureka has issued a Small Craft Advisory, which is in effect from 7 AM Sunday to 9 PM PST Monday. The Small Craft Advisory has been cancelled. * WINDS...N wind 10 to 20 kt increasing to 15 to 25 kt on Sunday. * WAVES...Combined seas will be around 8 to 9 ft today. A large and long period swell will build into the waters on Sunday and Monday. In addition, steep short period waves will build into the area from the strong northerly winds. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 21 to 33 knots are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. && $$ PZZ475-171900- /O.CAN.KEKA.SC.Y.0019.000000T0000Z-180220T0500Z/ /O.NEW.KEKA.SC.Y.0020.180217T1100Z-180220T0500Z/ Cape Mendocino to Pt Arena 10 to 60 nm- 249 AM PST Sat Feb 17 2018 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 9 PM PST MONDAY... The National Weather Service in Eureka has issued a Small Craft Advisory, which is in effect until 9 PM PST Monday. * WINDS...N 10 to 20 kt with gusts to 25 kt today. N winds will increase to 20 to 25 kt with occasional gusts up to 35 kt for Sunday and Monday. * WAVES...Combined seas of 8 to 11 ft. A large and long period swell will build into the waters on Sunday and Monday. In addition, steep short period waves will build into the area from the strong northerly winds. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 21 to 33 knots are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. $$ PZZ450-171900- /O.NEW.KEKA.SC.Y.0020.180218T1500Z-180220T0500Z/ Pt St George to Cape Mendocino out 10 nm- 249 AM PST Sat Feb 17 2018 ...SMALL CRAFT ADVISORY IN EFFECT FROM 7 AM SUNDAY TO 9 PM PST MONDAY... The National Weather Service in Eureka has issued a Small Craft Advisory, which is in effect from 7 AM Sunday to 9 PM PST Monday. * WINDS...N 5 to 15 kt increasing to 20 to 25 kt on Sunday. * WAVES/SEAS...Combined seas around 5 to 8 ft today. A large and long period swell will build into the waters on Sunday and Monday. In addition, steep short period waves will build into the area from the strong northerly winds. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 21 to 33 knots are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. && $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Eureka, CA wrote its last area forecast discussion before this small craft advisory went out at Feb 13, 2:15 PM PST, 23 minutes earlier.
Area forecast discussion, Feb 13, 2:15 PM PST, 23 minutes before
AREA FORECAST DISCUSSION
National Weather Service Eureka CA
215 PM PST Tue Feb 13 2018
.SYNOPSIS...A cold front will bring cooler temperatures to most
places and very light rain to Humboldt and Del Norte counties
Wednesday. Mild and dry conditions are expected Thursday and
Friday, but another cold front will bring light precipitation and
cooler temperatures over the weekend.
&&
.DISCUSSION...A Beautiful and crisp late winter day across NW CA
as high pressure aloft promotes weak offshore flow and a very dry
airmass. This will continue tonight with another round of cold morning
temps but not quite as frosty as this morning. The more mild temps for
the early morning hours tomorrow is mainly due to some high and mid
cloud cover advecting from the north and northwest late tonight in advance
of an approaching cold front. By late Wednesday morning this front will
push through the area, ushering in cooler temperatures for the
whole region and another round of very light rain for mostly Humboldt
and Del Norte counties. Accumulations will once again be very light,
likely not reaching .25 inches even in the wettest areas. Snow levels
will also be somewhat low, perhaps around 2000 to 2500 feet, so some
high passes could see a brief period of snow with little to no
accumulations. Rain and snow will taper off late in the afternoon. A
modest warming trend is expected Thursday and Friday, but another cold
airmass will slowly sink into the region over the weekend. Not only
will northern areas likely see another round of very light rain and low
elevation snow Saturday and Sunday, but below normal temperatures will
likely linger across the region through at least early next week and
possibly longer. JT/BC
&&
.MARINE...Light to moderate north winds will be in store for NW
California waters through Wednesday. For the next 24 hours, we have
a weak northerly pressure gradient across the area courtesy of a
compact low pressure system making its way from SE Alaska into
Pacific NW. This low and its associated trough will make landfall
along Pacific NW Coast during the day on Wednesday, thus weakening
the northerly pressure gradient until then.
The northerly pressure gradient will tighten behind the low, and
this will allow northerly winds to intensify again starting on
Wednesday evening. The strong northerly winds will persist through
the weekend. Thus, have issued a small craft advisory for the outer
waters from Wednesday evening through Sunday due to strong northerly
winds and resultant steep wind waves.
The seas will also be on the active side. We will have a background
NW swell at around 14 to 16 seconds, with north wind waves starting
on Wednesday night. Combining both will produce 8 to 10 feet of
combined seas for most of the week into the weekend.
&&
.AVIATION...VFR all day across all 3 terminals. Do expect VFR
conditions to persist for most of the forecast period. With the
weather front moving in from the north, do expect deteriorating
conditions for ACV and CEC starting in the early morning hours. Do
expect rain showers lowering conditions to MVFR in the morning hours.
&&
.EKA WATCHES/WARNINGS/ADVISORIES...
CA...None.
NORTHWEST CALIFORNIA COASTAL WATERS...Small Craft Advisory from 5 PM Wednesday to 9 PM PST Sunday for
PZZ470-475.
&&
Visit us at http://www.weather.gov/eureka
Follow us on Facebook and Twitter at:
http://www.facebook.com/NWSEureka
http://www.twitter.com/nwseureka
For forecast zone information
see the forecast zone map online:
http://www.weather.gov/eureka/zonemap.pngHazardous weather outlook, Feb 13, 3:09 AM PST, 11 hours 29 minutes before
Hazardous Weather Outlook National Weather Service Eureka CA 309 AM PST Tue Feb 13 2018 CAZ101>113-141115- Coastal Del Norte-Del Norte Interior-Northern Humboldt Coast- Southwestern Humboldt-Northern Humboldt Interior- Southern Humboldt Interior-Northern Trinity-Southern Trinity- Mendocino Coast-Northwestern Mendocino Interior- Northeastern Mendocino Interior-Southwestern Mendocino Interior- Southeastern Mendocino Interior- 309 AM PST Tue Feb 13 2018 This hazardous weather outlook is for northwest California. .DAY ONE...Today and tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time.
Nearby
Small Craft Advisories in California, 2018Every small craft advisory in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.